# SDR AWXA9500713

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080264
- Condition: Failed
- Location: B-Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 460 - DURING FINAL APPROACH TO PHX, THE B-SYSTEM HYDRAULIC QUANTITY STARTED DECREASING.  B-SYSTEM WAS SHUT DOWN AND AIRCRAFT CONTINUED TO PHX, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC PRESSURE LINE FROM PUMP TO HYDRALIC PRESSURE MODULE.  LEAK CHECK COMPLIED WITH. NO LEAKS NOTED.  (M)
